Alert archive / South Dakota / Red Flag Warnings in 2012
Red Flag Warning 2, NWS Rapid City, SD
NWS Rapid City, SD issued this red flag warning at Mar 9, 2012, 4:29 AM CST. It took effect at Mar 9, 2012, 12:00 PM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 9, 2012, 4:29 AM CST (10:29 UTC)
- In effect from
- Mar 9, 2012, 12:00 PM CST
- Expired
- Mar 9, 2012, 7:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Rapid City, SD
The text
As transmitted, in the capitals the NWS used until 2016.
165 WWUS83 KUNR 091029 RFWUNR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RAPID CITY SD 329 AM MST FRI MAR 9 2012 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST THIS EVENING FOR LOW RELATIVE HUMIDITIES AND GUSTY SOUTHWEST WINDS FOR SOUTH DAKOTA FIRE WEATHER ZONES 263...264...AND 265... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON FOR LOW RELATIVE HUMIDITIES AND GUSTY SOUTHWEST WINDS FOR SOUTH DAKOTA FIRE WEATHER ZONES 263...264...AND 265... .AN UPPER LEVEL RIDGE WILL BRING UNSEASONABLY WARM AND DRY WEATHER TO THE AREA THROUGH THE WEEKEND. NEAR RECORD TEMPERATURES ARE EXPECTED THIS AFTERNOON WITH VERY DRY MINIMUM RELATIVE HUMIDITIES IN THE TEENS AND GUSTY SOUTHWEST WINDS AROUND 25 MPH. TEMPERATURES WILL BE SLIGHTLY WARMER SATURDAY AFTERNOON...BUT MINIMUM RELATIVE HUMIDITIES WILL BE SOMEWHAT HIGHER...FROM THE MID TEENS TO MID 20S. GUSTY SOUTHERLY WINDS OVER 30 MPH MAY DEVELOP SATURDAY AFTERNOON...ESPECIALLY ACROSS SOUTH CENTRAL SOUTH DAKOTA. CRITICAL FIRE WEATHER CONDITIONS WILL RESULT THIS AFTERNOON AND POSSIBLY SATURDAY AFTERNOON. SDZ263>265-091830- /O.NEW.KUNR.FW.W.0002.120309T1800Z-120310T0100Z/ /O.NEW.KUNR.FW.A.0001.120310T1800Z-120311T0100Z/ SOUTHWESTERN SOUTH DAKOTA-BADLANDS AREA- SOUTH CENTRAL SOUTH DAKOTA- 329 AM MST FRI MAR 9 2012 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST THIS EVENING FOR LOW MINIMUM RELATIVE HUMIDITIES AND GUSTY SOUTHWEST WINDS FOR SOUTHWEST THROUGH SOUTH CENTRAL SOUTH DAKOTA... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON FOR LOW MINIMUM RELATIVE HUMIDITIES AND GUSTY SOUTHERLY WINDS FOR SOUTHWEST THROUGH SOUTH CENTRAL SOUTH DAKOTA... THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A RED FLAG WARNING FOR LOW MINIMUM RELATIVE HUMIDITIES AND GUSTY SOUTHWEST WINDS...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH FOR LOW MINIMUM RELATIVE HUMIDITIES AND GUSTY SOUTHERLY WINDS IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. * AFFECTED AREA...SOUTHWEST THROUGH SOUTH CENTRAL SOUTH DAKOTA. * WINDS...SOUTHWEST WINDS FROM 15 TO 20 MPH WITH FREQUENT GUSTS AROUND 25 MPH ARE EXPECTED THIS AFTERNOON. GUSTY SOUTHERLY WINDS ABOVE 30 MPH MAY DEVELOP SATURDAY AFTERNOON. * RELATIVE HUMIDITY...11 TO 22 PERCENT THIS AFTERNOON...15 TO 25 PERCENT SATURDAY AFTERNOON. * TEMPERATURES...MID 60S TO LOWER 70S THIS AFTERNOON...LOWER TO MID 70S SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
3 follow-up statements
179 WWUS83 KUNR 091721 RFWUNR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RAPID CITY SD 1021 AM MST FRI MAR 9 2012 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING FOR LOW RELATIVE HUMIDITIES AND GUSTY SOUTHWEST WINDS FOR SOUTH DAKOTA FIRE WEATHER ZONES 263...264...AND 265... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON FOR LOW RELATIVE HUMIDITIES AND GUSTY SOUTHWEST WINDS FOR SOUTH DAKOTA FIRE WEATHER ZONES 263...264... AND 265... .AN UPPER LEVEL RIDGE WILL BRING UNSEASONABLY WARM AND DRY WEATHER TO THE AREA THROUGH THE WEEKEND. NEAR RECORD TEMPERATURES ARE EXPECTED THIS AFTERNOON WITH VERY DRY MINIMUM RELATIVE HUMIDITIES IN THE TEENS AND GUSTY SOUTHWEST WINDS AROUND 25 MPH. TEMPERATURES WILL BE SLIGHTLY WARMER SATURDAY AFTERNOON...BUT MINIMUM RELATIVE HUMIDITIES WILL BE SOMEWHAT HIGHER...FROM THE MID TEENS TO MID 20S. GUSTY SOUTHERLY WINDS OVER 30 MPH MAY DEVELOP SATURDAY AFTERNOON...ESPECIALLY ACROSS SOUTH CENTRAL SOUTH DAKOTA. CRITICAL FIRE WEATHER CONDITIONS WILL RESULT THIS AFTERNOON AND POSSIBLY SATURDAY AFTERNOON. SDZ263>265-100100- /O.CON.KUNR.FW.W.0002.120309T1800Z-120310T0100Z/ /O.CON.KUNR.FW.A.0001.120310T1800Z-120311T0100Z/ SOUTHWESTERN SOUTH DAKOTA-BADLANDS AREA- SOUTH CENTRAL SOUTH DAKOTA- 1021 AM MST FRI MAR 9 2012 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING FOR LOW MINIMUM RELATIVE HUMIDITIES AND GUSTY SOUTHWEST WINDS FOR SOUTHWEST THROUGH SOUTH CENTRAL SOUTH DAKOTA... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON FOR LOW MINIMUM RELATIVE HUMIDITIES AND GUSTY SOUTHWEST WINDS FOR SOUTHWEST THROUGH SOUTH CENTRAL SOUTH DAKOTA... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A RED FLAG WARNING FOR LOW MINIMUM RELATIVE HUMIDITIES AND GUSTY SOUTHWEST WINDS...WHICH IS IN EFFECT UNTIL 6 PM MST THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR SATURDAY DUE TO LOW MINIMUM RELATIVE HUMIDITIES AND GUSTY SOUTHERLY WINDS. * AFFECTED AREA...SOUTHWESTERN THROUGH SOUTH CENTRAL SOUTH DAKOTA. * WINDS...SOUTHWEST WINDS FROM 15 TO 20 MPH WITH FREQUENT GUSTS AROUND 25 MPH ARE EXPECTED THIS AFTERNOON. GUSTY SOUTHERLY WINDS ABOVE 30 MPH MAY DEVELOP SATURDAY AFTERNOON. * MINIMUM RELATIVE HUMIDITY WILL RANGE FROM 11 TO 22 PERCENT THIS AFTERNOON...AND FROM 15 TO 25 PERCENT ON SATURDAY AFTERNOON. * HIGH TEMPERATURES WILL RANGE FROM THE MID 60S TO LOWER 70S THIS AFTERNOON...AND FROM THE LOWER TO MID 70S ON SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
138 WWUS83 KUNR 092130 RFWUNR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RAPID CITY SD 230 PM MST FRI MAR 9 2012 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING FOR LOW RELATIVE HUMIDITIES AND GUSTY SOUTHWEST WINDS FOR SOUTH DAKOTA FIRE WEATHER ZONES 263...264...AND 265... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON FOR LOW RELATIVE HUMIDITIES AND GUSTY SOUTHWEST WINDS FOR SOUTH DAKOTA FIRE WEATHER ZONES 263...264... AND 265... .AN UPPER LEVEL RIDGE WILL BRING UNSEASONABLY WARM AND DRY WEATHER TO THE AREA THROUGH THE WEEKEND. NEAR RECORD TEMPERATURES ARE EXPECTED THIS AFTERNOON WITH VERY DRY MINIMUM RELATIVE HUMIDITIES IN THE TEENS AND GUSTY SOUTHWEST WINDS AROUND 25 MPH. TEMPERATURES WILL BE SLIGHTLY WARMER SATURDAY AFTERNOON...BUT MINIMUM RELATIVE HUMIDITIES WILL BE SOMEWHAT HIGHER...FROM THE MID TEENS TO MID 20S. GUSTY SOUTHERLY WINDS OVER 30 MPH MAY DEVELOP SATURDAY AFTERNOON...ESPECIALLY ACROSS SOUTH CENTRAL SOUTH DAKOTA. CRITICAL FIRE WEATHER CONDITIONS WILL RESULT THIS AFTERNOON AND POSSIBLY SATURDAY AFTERNOON. SDZ263>265-100100- /O.CON.KUNR.FW.W.0002.000000T0000Z-120310T0100Z/ /O.CON.KUNR.FW.A.0001.120310T1800Z-120311T0100Z/ SOUTHWESTERN SOUTH DAKOTA-BADLANDS AREA- SOUTH CENTRAL SOUTH DAKOTA- 230 PM MST FRI MAR 9 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING FOR LOW MINIMUM RELATIVE HUMIDITIES AND GUSTY SOUTHWEST WINDS FOR SOUTHWEST THROUGH SOUTH CENTRAL SOUTH DAKOTA... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON FOR LOW MINIMUM RELATIVE HUMIDITIES AND GUSTY SOUTHWEST WINDS FOR SOUTHWEST THROUGH SOUTH CENTRAL SOUTH DAKOTA... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A RED FLAG WARNING FOR LOW MINIMUM RELATIVE HUMIDITIES AND GUSTY SOUTHWEST WINDS...WHICH IS IN EFFECT UNTIL 6 PM MST THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR SATURDAY DUE TO LOW MINIMUM RELATIVE HUMIDITIES AND GUSTY SOUTHERLY WINDS. * AFFECTED AREA...SOUTHWESTERN THROUGH SOUTH CENTRAL SOUTH DAKOTA. * WINDS...SOUTHWEST WINDS FROM 15 TO 20 MPH WITH FREQUENT GUSTS AROUND 25 MPH ARE EXPECTED THIS AFTERNOON. GUSTY SOUTHERLY WINDS ABOVE 30 MPH MAY DEVELOP SATURDAY AFTERNOON. * MINIMUM RELATIVE HUMIDITY WILL RANGE FROM 11 TO 22 PERCENT THIS AFTERNOON...AND FROM 15 TO 25 PERCENT ON SATURDAY AFTERNOON. * HIGH TEMPERATURES WILL RANGE FROM THE MID 60S TO LOWER 70S THIS AFTERNOON...AND FROM THE LOWER TO MID 70S ON SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
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
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Rapid City, SD wrote its last area forecast discussion before this red flag warning went out at Mar 9, 3:37 AM CST, 52 minutes earlier.
Area forecast discussion, Mar 9, 3:37 AM CST, 52 minutes before
AREA FORECAST DISCUSSION FOR WESTERN SD AND NORTHEASTERN WY
NATIONAL WEATHER SERVICE RAPID CITY SD
237 AM MST FRI MAR 9 2012
.DISCUSSION...09Z SURFACE ANALYSIS HAD HIGH OVER MN WITH WARM
FRONT/TROUGH FROM CENTRAL AB INTO CENTRAL NE. WATER VAPOUR HAD
UPPER RIDGE OVER THE ROCKIES WITH SOME CI SPILLING OVER INTO THE
CWA...BUT FAIRLY THIN. AN UNSEASONABLY WARM PERIOD EXPECTED FOR
THE CWA.
TODAY/TONIGHT...UPPER/THERMAL RIDGE CONTINUES TO BUILD INTO THE
NORTHERN PLAINS AS CUTOFF UPPER LOW SPINS OVER NM. REGRESSION
SHOWS LOWER 70S FOR MAXIMUM TEMPERATURES TODAY. CAN/T ARGUE WITH
TEMPERATURES 15 TO 30 DEGREES ABOVE NORMAL GIVEN LOWER
TROPOSPHERIC FORECAST SOUNDINGS. SOME RECORDS MAY FALL TODAY WITH
71F THE RECORD FOR RAPID CITY TODAY. BREEZY SOUTHWEST WINDS WILL
DEVELOP...PROMOTING DOWNSLOPE WARMING.
SATURDAY...UPPER RIDGE PEAKS OVER THE NORTHERN PLAINS AND THEN
SLOWLY SHIFTS INTO THE MIDWEST AS UPPER LOW OVER NM STILL CUTOFF
FROM FLOW. THERMAL RIDGE PEAKS ON THE PLAINS WITH 850MB
TEMPERATURES FROM 13-16C. REGRESSION SHOWS LOWER TO MID 70S FOR
MAXIMUM TEMPERATURES. 35KT LOW LEVEL JET FORECAST SOUTH CENTRAL SD
BY AFTERNOON AND GIVEN UNSEASONAL WARMTH...SUSPECT WINDY AREAS
WILL DEVELOP AND HAVE RAISED WINDS A DECENT STEP ABOVE GUIDANCE
SOUTHEAST OF THE BLACK HILLS.
SUNDAY...UPPER LOW EJECTS INTO THE CENTRAL PLAINS AND THEN INTO THE
UPPER MIDWEST BY 12Z MONDAY. NAM OUTLIER AND FURTHEST NORTHWEST.
KEPT FORECAST MORE IN LINE WITH 00Z GFS/ECMWF WHICH KEEPS
PRECIPITATION OUT OF THE CWA. SLIGHTLY COOLER AIR DOES FILTER INTO
THE AREA AS SURFACE LOW PASSES TO OUR EAST. HIGHS STILL WELL ABOVE
NORMAL...HOWEVER.
EXTENDED...WARM AND DRY CONDITIONS WILL CONTINUE INTO EARLY NEXT
WEEK AS RIDGE REMAINS OVER THE REGION. MODELS BRING COOL FRONT IN
TUES EVE INTO WED...THOUGH TEMPS WILL STILL REMAIN ABOVE AVERAGE AND
LACK OF MOISTURE WILL KEEP CONDITIONS DRY. RIDGE AMPLIFIES FOR THE
END OF THE WORK WEEK...WITH TEMPERATURES WARMING TO WELL ABOVE
AVERAGE.
&&
.AVIATION...12Z TAFS
VFR CONDITIONS WILL CONTINUE THROUGH THE FORECAST PERIOD.
&&
.FIRE WEATHER...UNSEASONABLY WARM WEATHER IS EXPECTED THIS
AFTERNOON WITH HIGHS IN THE UPPER 60S TO LOWER 70S. MINIMUM
RELATIVE HUMIDITIES WILL DIP INTO THE TEENS FROM SOUTHWEST THROUGH
SOUTH CENTRAL SD THIS AFTERNOON. COMBINED WITH SOUTHWEST WINDS
FROM 15 TO 20 MPH WITH FREQUENT GUSTS TO 25 MPH...WILL HOIST RED
FLAG WARNING FOR FIRE WEATHER ZONES 263-265 FOR THIS AFTERNOON.
SATURDAY AFTERNOON...UNSEASONABLY WARM WEATHER WILL CONTINUE WITH
HIGHS IN THE LOWER TO MID 70S. MINIMUM RELATIVE HUMIDITIES WILL BE
MARGINAL AROUND 20 PERCENT...BUT COULD BE LOWER GIVEN PATTERN.
SOUTHERLY WINDS WILL INCREASE IN THE AFTERNOON...POTENTIALLY
REACHING 20 TO 30 MPH WITH HIGHER GUSTS...ESPECIALLY ACROSS SOUTH
CENTRAL SD. WILL HOIST FIRE WEATHER WATCH FOR POTENTIAL FOR
SATURDAY AFTERNOON.
&&
.UNR WATCHES/WARNINGS/ADVISORIES...
SD...RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM MST THIS
EVENING FOR BADLANDS AREA-SOUTH CENTRAL SOUTH DAKOTA-
SOUTHWESTERN SOUTH DAKOTA.
FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
AFTERNOON FOR BADLANDS AREA-SOUTH CENTRAL SOUTH DAKOTA-
SOUTHWESTERN SOUTH DAKOTA.
WY...NONE.
&&
SHORT TERM...HELGESON
LONG TERM....77
AVIATION...77Hazardous weather outlook, Mar 8, 4:30 AM CST, 23 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RAPID CITY SD 330 AM MST THU MAR 8 2012 SDZ001-002-012>014-024>032-041>044-046-047-049-072>074-WYZ054>058- 071-091400- BENNETT-BUTTE-CENTRAL BLACK HILLS-CUSTER CO PLAINS-FALL RIVER-HAAKON- HARDING-HERMOSA FOOT HILLS-JACKSON-MELLETTE-NORTHEASTERN CROOK- NORTHERN BLACK HILLS-NORTHERN CAMPBELL-NORTHERN FOOT HILLS- NORTHERN MEADE CO PLAINS-PENNINGTON CO PLAINS-PERKINS-RAPID CITY- SHANNON-SOUTHERN BLACK HILLS-SOUTHERN CAMPBELL-SOUTHERN FOOT HILLS- SOUTHERN MEADE CO PLAINS-STURGIS/PIEDMONT FOOT HILLS-TODD-TRIPP- WESTERN CROOK-WESTON-WYOMING BLACK HILLS-ZIEBACH- 330 AM MST (430 AM CST) THU MAR 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN SOUTH DAKOTA AND NORTHEASTERN WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE GRASSLAND FIRE DANGER INDEX WILL LIKELY BE IN THE VERY HIGH CATEGORY FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.
The office that day
Everything else NWS Rapid City, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 4:29 AM CST | Fire Weather Watch | UNR | 23 hr |
Nearby
Red Flag Warnings in South Dakota, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.